hrcak mascot   Srce   HID

Pregledni rad
https://doi.org/10.20471/acc.2017.56.02.11

Drug-Induced Photosensitivity – a Continuing Diagnostic Challenge

Liborija Lugović-Mihić   ORCID icon orcid.org/0000-0001-7494-5742 ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center, Zagreb, Croatia
Tomislav Duvančić   ORCID icon orcid.org/0000-0002-6121-3232 ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center, Zagreb, Croatia
Iva Ferček ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center, Zagreb, Croatia
Petra Vuković ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center, Zagreb, Croatia
Iva Japundžić   ORCID icon orcid.org/0000-0002-7544-0372 ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center, Zagreb, Croatia
Diana Ćesić ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center, Zagreb, Croatia

Puni tekst: engleski, pdf (120 KB) str. 277-283 preuzimanja: 694* citiraj
APA 6th Edition
Lugović-Mihić, L., Duvančić, T., Ferček, I., Vuković, P., Japundžić, I. i Ćesić, D. (2017). Drug-Induced Photosensitivity – a Continuing Diagnostic Challenge. Acta clinica Croatica, 56. (2.), 277-283. https://doi.org/10.20471/acc.2017.56.02.11
MLA 8th Edition
Lugović-Mihić, Liborija, et al. "Drug-Induced Photosensitivity – a Continuing Diagnostic Challenge." Acta clinica Croatica, vol. 56., br. 2., 2017, str. 277-283. https://doi.org/10.20471/acc.2017.56.02.11. Citirano 24.06.2021.
Chicago 17th Edition
Lugović-Mihić, Liborija, Tomislav Duvančić, Iva Ferček, Petra Vuković, Iva Japundžić i Diana Ćesić. "Drug-Induced Photosensitivity – a Continuing Diagnostic Challenge." Acta clinica Croatica 56., br. 2. (2017): 277-283. https://doi.org/10.20471/acc.2017.56.02.11
Harvard
Lugović-Mihić, L., et al. (2017). 'Drug-Induced Photosensitivity – a Continuing Diagnostic Challenge', Acta clinica Croatica, 56.(2.), str. 277-283. https://doi.org/10.20471/acc.2017.56.02.11
Vancouver
Lugović-Mihić L, Duvančić T, Ferček I, Vuković P, Japundžić I, Ćesić D. Drug-Induced Photosensitivity – a Continuing Diagnostic Challenge. Acta clinica Croatica [Internet]. 2017 [pristupljeno 24.06.2021.];56.(2.):277-283. https://doi.org/10.20471/acc.2017.56.02.11
IEEE
L. Lugović-Mihić, T. Duvančić, I. Ferček, P. Vuković, I. Japundžić i D. Ćesić, "Drug-Induced Photosensitivity – a Continuing Diagnostic Challenge", Acta clinica Croatica, vol.56., br. 2., str. 277-283, 2017. [Online]. https://doi.org/10.20471/acc.2017.56.02.11

Sažetak
When taking different drugs, their possible side effects on the skin should be considered, including skin reactions connected to photosensitivity. This photosensitivity caused by drugs can appear as phototoxic reactions (which occur more often) or photoallergic reactions (which occur less often and include allergic mechanisms). The following drugs stand out as medications with a high photosensitivity potential: nonsteroidal anti-inflammatory drugs (NSAIDs), cardiovascular drugs (such as amiodarone), phenothiazines (especially chlorpromazine), retinoids, antibiotics (sulfonamides, tetracyclines, especially demeclocycline and quinolones), etc. In recent years, photosensitive reactions to newer drugs have appeared, e.g., targeted anticancer therapies such as BRAF kinase inhibitors (vemurafenib, dabrafenib), EGFR inhibitors, VEGFR inhibitors, MEK inhibitors, Bcr-Abl tyrosine kinase inhibitors, etc. In patients taking drugs over a longer period of time (e.g., NSAIDs, cardiovascular drugs, etc.), a particular problem arises when an unrecognized drug-induced photosensitivity on the skin manifests in summer months. When taking patient histories, the physician/dermatovenereologist should bear in mind that any drug the patient is currently taking may be the cause of skin reactions. Therefore, patients who use potentially photosensitive drugs and treatments on a long term basis should be warned of the possibility of these side effects on their skin and advised to avoid direct exposure to sunlight and to use adequate photoprotection. If patients carefully protect themselves from the sun, it is often not necessary to stop treatments that include photosensitive drugs. If such reactions appear, anti-inflammatory and antiallergic therapies should be introduced.

Ključne riječi
Drug-related side effects and adverse reactions; Photosensitivity disorders; Dermatitis, phototoxic – therapy; Dermatitis, photoallergic – therapy

Hrčak ID: 186441

URI
https://hrcak.srce.hr/186441

[hrvatski]

Posjeta: 1.557 *